← Return to Tips on minimizing withdrawal symptoms from Effexor (aka Venlafaxine)

Discussion
Comment receiving replies
@nseidel

So I went back to Dr. I was mad .4 weeks off of Effexor.I got off of seroquel? Topomax.I suffered for 4 weeks. He told me new drugs were Effexor metabolites.He said if you needed insulin you’d take it.I countered, yeah but you would monitor my glucose! He said Effexor is tough to quit because you have withdrawal within 12 hours of not taking it, He told me I never should have gone cold turkey.He said the withdrawal syndrome is worse than the depression.He said within one dose I’d fee better.I was starting to feel despair. He was right I went back on it , I feel better.He said we could try something else The deal is I do not feel despair or angry or out of control right now I went to health food store and got some vitamins. I going an amazing sleep patch and I took two days off work to recover. So I’m taking it . Good luck to all of you I’m pretty damn strong but I couldn’t do it after 4 weeks of hell.Do not do it cold turkey like I did.

Jump to this post


Replies to "So I went back to Dr. I was mad .4 weeks off of Effexor.I got off..."

@nseidel
I think I lost something while reading. Your doctor said you should take a dosage of Effexor while tfying to get off? When should you have taken it and how much?

  Request Appointment